BibTeX record journals/jsc/HoffmanLS01a

download as .bib file

@article{DBLP:journals/jsc/HoffmanLS01a,
  author    = {Christoph M. Hoffmann and
               Andrew Lomonosov and
               Meera Sitharam},
  title     = {Decomposition Plans for Geometric Constraint Problems, Part {II:}
               New Algorithms},
  journal   = {J. Symb. Comput.},
  volume    = {31},
  number    = {4},
  pages     = {409--427},
  year      = {2001},
  url       = {http://dx.doi.org/10.1006/jsco.2000.0403},
  doi       = {10.1006/jsco.2000.0403},
  timestamp = {Tue, 20 Sep 2011 11:17:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/HoffmanLS01a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}